MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186715000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994); Deformity/ Disfigurement (2360); Spinal Cord Injury (2432)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on or about (b)(6) 2020 a depuy spinal was used in patient surgery.Upon information, the product used in patient surgery include depuy expedium, cobalt chromium rods, uniaxial pedicle screws, depuy spine screws, rod viper straight and or other associated devices.The patient had some pain postoperatively and also had descriptions of cracking and popping involving her lumbosacral spine.X-ray revealed a disengagement of the left-sided rod from her l3 pedicle screw and the patient's coronal balance also appeared to be significantly affected.Patient was caused to sustain severe, serious, permanent injuries that had rendered her sick lore, lame and disabled.Also noted the patient experienced necrosis.On (b)(6) 2020 the patient underwent reinsertion of spinal fixation device with revision of instrumentation due to posterior instrumented spinal fusion hardware failure.On (b)(6) 2020 the patient underwent excisional debridement of skin including the subcutaneous level and fascia, right side and left side.This report involves one viper system single inner set screw 5.5.This is report 4 of 10 for (b)(4).Additional impacted products related to this event are captured in: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d2b: additional device product codes: kwp, mnh, kwq, osh, mni d9: complainant part is not expected to be returned for manufacturer review/investigation.D10: concomitant products are as follows: - expedium spine system uniplanar screw 5.5 x 6.0 x 40mm (x6) - viper system single inner set screw 5.5 (x25) - expedium and viper 2 spine system rod, straight 5.5 x 600mm (x2) - expedium spine system uniplanar screw 5.5 x 6.0 x 35mm.(x17) - expedium spine system uniplanar screw 5.5 x 6.0 x 30mm (x2) date of concomitant therapy is on or about (b)(6) 2020.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS SINGLE INNER SETSCW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19338152
Report Number1526439-2024-01443
Device Sequence Number17932721
Product Code NKB
UDI-Device Identifier10705034121192
UDI-Public(01)10705034121192
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186715000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale